# SDR DHL2003749502

- Difficulty date: September 19, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT SIDE FUSELAGE STA 1340 AIRSTAIR CUTOUT HOLE PUNCTURED IN SKIN.  CUT OUT DAMAGED SKIN AND FABBED FILLER FROM 2024 T3 .050 PO 90098 DIM 14.625 X 12.25 INCH AND DOUBLERS FROM 2024 T3 .063 PO 90024 DIM 6.125 X 4.5 X 5.5 X 4.25 INCH IAW B-727 SRM 53-30-3 FIG 3.  CUT OUT DAMAGED LWR ANGLE AND FABBED NEW FROM 7075-T6 PO 9911868 .080 DIM 12 X 5 INCHES AND 3 EACH SLICE ANGLES FROM SAME MAT DIM 7.25 X 4.5 INCHES EACH IAW B-727 SRM 51-40-4 FIG 1.  ALL PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED IAW B-727 SRM 53-30-3 FIG 3 AND 51-40-4 FIG 1.
